Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pregnant taking gestofit. History of miscarriage. Is the medication safe?

i was to travel from india to usa and i am 20+ weeks pregnant. i have a 21 month old with normal preg. had misscarriage in jan 2012, obgyn prescribed me gestofit 300mg sr for 15 days and i took the first pill yesterday before traveling and i just took the second pill today. i bit nervous after reading about it online should i continue or stop
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
I appreciate your query.
Gestofit is progesterone, which is now accepted as a tocolytic ( drug which inhibits uterine contractions ).
Since you are travelling, and your gynecologist must have tried to eliminate all possibility of a preterm labour or a miscarriage at 20 weeks, she must have prescribed it to you.
It is scientifically proven to be a good tocolytic agent.
You can safely take it for the two weeks that you have been prescribed.
Hope this helps you.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor